# SDR UPS03840702

- Difficulty date: May 21, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 64,807 hours, 25,587 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 47504191N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  INTERCOSTAL TO FRAME ATTACH FITTING IS CRACKED AT LONG 1180 LONG 18R.  REMOVED AND REPLACED FITTING IAW DWG 4750419 AND SRM 51-1-20D.
